# SDR 2005FA0001602

- Difficulty date: December 7, 2005
- Submitted: December 20, 2005
- Operation: General aviation
- Aircraft: N65407
- Make and model: Cessna 152
- Aircraft serial: 15281533
- Engine: Lyc O235*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 04102362
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SKIN SUPPORTING THE COPILOTS IB SEAT RAIL WAS FOUND CRACKED.  THE CRACK WAS APPROX 2.5 INCH LONG AND WAS PERPENDICULAR TO THE SEAT RAIL.  THE CRACK WAS LOCATED AT THE AFT END OF THE SEAT RAIL.  DURING THE REPAIR, WE FOUND THE STIFFENER UNDERNEATH THE FLOOR, PN 04102362 CRACKED IN THE WEB.  THIS STIFFENER WAS REPLACED.  THE AC HAD 9500 HOURS TT AND HAS BEEN USED EXCLUSIVELY AS A TRAINER.  THE CRACK WAS FOUND DURING A 100 HOUR INSPECTION.  (K)
